# SDR SIMA200629201

- Difficulty date: October 1, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LIGHTNING STRIKE.  ACCOMPLISHED LIGHTNING STRIKE INSPECTION IAW AMERICAN EAGLE WORK CARD 05-200-00.  REPAIRED RIGHT TRAILING EDGE OF WING TIP IAW 51-21-07 WORK CARD 05-200-00.  REPAIRED RIGHT TRAILING EDGE OF WING TIP IAW 51-21-07.  RETURNED AIRCRAFT TO SERVICE.  (M)
